# SDR DL72L950096

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Worn
- Location: Nr2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR 2 PYLON COWLING SUPPORT ANGLE WORN AT 6 O'CLOCK POSITION.  REPAIRED PER M/M 53-11-0.
